# SDR UF6A990515

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: JD574J0001003
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT INBOARD LEADING EDGE HINGE IS CRACKED AT OUTBOARD HINGE AREA.  MAINTENANCE REPLACED HINGE IAW BAE ATP MM 57-40-00.  (M)
